# SDR HALA2011042800187

- Difficulty date: April 28, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 32,710 hours, 6,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUEGER FLAP, ZONE 613, WING L/E, MADE CONTACT WITH FIXED L/E WHEN DEPLOYED.  CHAFED PANEL REPAIRED BY REPLACEMENT.
